Follow
Jeremy L. Martin
Jeremy L. Martin
Verified email at ku.edu - Homepage
Title
Cited by
Cited by
Year
Simplicial matrix-tree theorems
A Duval, C Klivans, J Martin
Transactions of the American Mathematical Society 361 (11), 6073-6114, 2009
1172009
On distinguishing trees by their chromatic symmetric functions
JL Martin, M Morin, JD Wagner
Journal of Combinatorial Theory, Series A 115 (2), 237-253, 2008
1082008
A non-partitionable Cohen–Macaulay simplicial complex
AM Duval, B Goeckner, CJ Klivans, J Martin
Discrete Mathematics & Theoretical Computer Science, 2020
912020
Random geometric graph diameter in the unit ball
RB Ellis, JL Martin, C Yan
Algorithmica 47 (4), 421-438, 2007
582007
The incidence Hopf algebra of graphs
B Humpert, JL Martin
SIAM Journal on Discrete Mathematics 26 (2), 555-570, 2012
512012
Cellular spanning trees and Laplacians of cubical complexes
AM Duval, CJ Klivans, JL Martin
Advances in Applied Mathematics 46 (1-4), 247-274, 2011
422011
Cuts and flows of cell complexes
AM Duval, CJ Klivans, JL Martin
Journal of Algebraic Combinatorics 41 (4), 969-999, 2015
412015
Critical groups of simplicial complexes
AM Duval, CJ Klivans, JL Martin
Annals of Combinatorics 17 (1), 53-70, 2013
352013
Simplicial and cellular trees
AM Duval, CJ Klivans, JL Martin
Recent trends in combinatorics, 713-752, 2016
322016
Geometry of graph varieties
J Martin
Transactions of the American Mathematical Society 355 (10), 4151-4169, 2003
312003
Factorizations of some weighted spanning tree enumerators
JL Martin, V Reiner
Journal of Combinatorial Theory, Series A 104 (2), 287-300, 2003
302003
Enumerating colorings, tensions and flows in cell complexes
M Beck, F Breuer, L Godkin, JL Martin
Journal of Combinatorial Theory, Series A 122, 82-106, 2014
232014
Counting arithmetical structures on paths and cycles
B Braun, H Corrales, S Corry, LDG Puente, D Glass, N Kaplan, JL Martin, ...
Discrete Mathematics 341 (10), 2949-2963, 2018
222018
The Mathieu group M 12 and its pseudogroup extension M 13
JH Conway, ND Elkies, JL Martin
Experimental Mathematics 15 (2), 223-236, 2006
212006
Classification of Ding's Schubert varieties: finer rook equivalence
M Develin, JL Martin, V Reiner
Canadian Journal of Mathematics 59 (1), 36-62, 2007
192007
Enumerating parking completions using join and split
A Adeniran, S Butler, G Dorpalen-Barry, PE Harris, C Hettle, Q Liang, ...
arXiv preprint arXiv:1912.01688, 2019
162019
Are node-based and stem-based clades equivalent? Insights from graph theory
J Martin, D Blackburn, EO Wiley
PLoS currents 2, 2010
162010
Cyclotomic and simplicial matroids
JL Martin, V Reiner
Israel Journal of Mathematics 150, 229-240, 2005
162005
The slopes determined by points in the plane
JL Martin
132006
Pseudodeterminants and perfect square spanning tree counts
JL Martin, M Maxwell, V Reiner, SO Wilson
arXiv preprint arXiv:1311.6686, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20